Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

side effects of azithromycin

i recently did lab work and had a positive reading for chlamydia (1.46) ..i was given four tabs of azithromycin 250 mg ... i have been taking 1 pill for four days ..was i supposed to take all four at once? ...i am currently on my 2nd pill and have 2 more left ...still experiencing burning while urinating ...what should i do ?
Asked On : Sun, 30 May 2010
Answers:  1 Views:  991
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi,thanks for query.The does is ideally four tablets to be taken with food at once.Take this now and you will feel better.Drink more of fluids and take light diet.Please keep regular follow up with your doctor.
wishing you good health.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor